# SDR DALA2021092105660

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737-9
- Aircraft serial: 62777
- Aircraft time: 10,116 hours, 4,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991013
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7982259) DURING INSPECTION FOUND EMERGENCY LIGHT SEAT MOUNTED AT ROW 31 IS BROKEN. REPLACED EEPLS LIGHT HOUSING SHROUD PER CMM 25-22-58 . OPS CHECKS GOOD.
